The Markov property for generalized gaussian random fields
Annales de l'Institut Fourier, Tome 24 (1974) no. 2, pp. 143-167.

Nous obtenons des conditions nécessaires et suffisantes pour qu’un processus gaussien (ou, plus généralement, une distribution aléatoire gaussienne) à plusieurs paramètres possède la propriété markovienne par rapport à la famille des ensembles ouverts.

We obtain necessary and sufficient conditions in order that a Gaussian process of many parameters (more generally, a generalized Gaussian random field in R n ) possess the Markov property relative to a class of open sets. The method adopted is the Hilbert space approach initiated by Cartier and Pitt. Applications are discussed.

@article{AIF_1974__24_2_143_0,
     author = {Kallianpur, G. and Mandrekar, V.},
     title = {The Markov property for generalized gaussian random fields},
     journal = {Annales de l'Institut Fourier},
     pages = {143--167},
     publisher = {Institut Fourier},
     volume = {24},
     number = {2},
     year = {1974},
     doi = {10.5802/aif.509},
     zbl = {0275.60054},
     mrnumber = {53 \#9362},
     language = {en},
     url = {www.numdam.org/item/AIF_1974__24_2_143_0/}
}
Kallianpur, G.; Mandrekar, V. The Markov property for generalized gaussian random fields. Annales de l'Institut Fourier, Tome 24 (1974) no. 2, pp. 143-167. doi : 10.5802/aif.509. http://www.numdam.org/item/AIF_1974__24_2_143_0/

[1] S. Agmon, Lectures on Elliptic Boundary Value Problems, Van Nostrand, 1965. | MR 31 #2504 | Zbl 0142.37401

[2] P. Assouad, Étude d'un espace reproduisant attaché au mouvement brownian à paramètre temporel dans Rn, C.R. Acad. Sc., Paris, 269 (1969), 36-37. | MR 39 #6401 | Zbl 0204.50702

[3] P. Cartier, Introduction à l'étude des mouvements Browniens à plusieurs paramètres, Séminaire de Probabilités V, Springer-Verlag, (#191), (1971), 58-75. | Numdam

[4] A. Friedman, Generalized Functions and Partial Differential Equations, Prentice-Hall, 1963. | MR 29 #2672 | Zbl 0116.07002

[5] H. P. Mckean Jr, Brownian motion with a several dimensional time, Theory Prob. Applications, 8 (1963), 335-354. | MR 28 #641 | Zbl 0124.08702

[6] G. M. Molchan, On some problems concerning Brownian motion in Lévy's sense, Theory Prob. Applications, 12 (1967), 682-690. | Zbl 0159.46504

[7] G. M. Molchan, Characterization of Gaussian fields with Markovian property, Dokl. Akad. Nauk SSSR, 197 (1971). Translation Soviet Math. Dokl, 12 (1971), 563-567. | Zbl 0236.60031

[8] J. Peetre, Rectification à l'article «une caractérisation abstraite des opérateurs différentiels», Math. Scan, 8 (1960), 116-120. | MR 23 #A1923 | Zbl 0097.10402

[9] L. Pitt, A Markov property for Gaussian processes with a multidimensional time, J. Rational Mech. and Anal, (1971), 368-391. | Zbl 0277.60025

[10] F. Treves, Topological Vector Spaces, Distributions and Kernels, Academic Press, 1967. | MR 37 #726 | Zbl 0171.10402